# SDR DALA2022121908180

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 974 L29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME STA Y=974 BTW LONGERON 29R-30 AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00223: LEVEL CORROSION 2. FRAME STA Y=974 BTW LONGERON 29R-30 WAS REPAIRED PER B717-200 SRM 53-20-07-0G REPAIR 3. (LP #2544348)
